# SDR CALA2025081107527

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 70,200 hours, 31,230 cycles
- Engine: Iae V2522A5
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

HUNG START ON NUMBER 1 ENGINE AFTER STARTER CUT OUT. STRONG FUEL ODOR IN FLTDECK AFTER CRANK CLASS 3 FUEL DEPULSE ACTIVATED 1. LEADS TO TSM 80-00-00-810-819-A. ENG START INITIAL TO IDLE SPEED TOOK 2 PLUS MINUTES ON 2 STARTS. ODOR OF FUEL SMELL IN FLIGHT DECK UPON EACH SHUT DOWN. TROUBLESHOOT PER TSM 80-00-00-810-819-A REMOVED AND INSTALLED NEW A AND B EXCITER PLUGS. ACCOMPLISHED 2 ENGINE STARTS ON IGNITION SYSTEM A AND B. OPS CHECK GOOD. NO FAULTS AMM 74-21-41.
